home submit paper guide for authors contact us register search archive current issue journal info
   [Home ] [Archive]    
:: Volume 6, Number 4 (11-2016) ::
2016, 6(4): 39-52 Back to browse issues page
An optimal method based on rationalized Haar wavelet for approximate answer of stochastic Ito-Volterra integral equations
M. Rostami, M. Khodabin
Department of Mathematics, Karaj Branch, Islamic Azad University, Karaj
Abstract:   (486 Views)

This article proposes an optimal method for approximate answer of stochastic Ito-Voltrra integral equations, via rationalized Haar functions and their stochastic operational matrix of integration. Stochastic Ito-voltreea integral equation is reduced to a system of linear equations. This scheme is applied for some examples. The results show the efficiency and accuracy of the method.

Keywords: Rationalized Haar functions, Stochastic operational matrix, Product matrix, Stochastic Ito-volterra integral equations, Ito-integral, Brownian motion process
Full-Text [PDF 663 kb]   (146 Downloads)    
Type of Study: Research | Subject: Special
Received: 2016/06/28 | Accepted: 2017/06/19 | Published: 2017/06/19
Send email to the article author

Add your comments about this article
Your username or email:

Write the security code in the box >



XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Rostami M, Khodabin M. An optimal method based on rationalized Haar wavelet for approximate answer of stochastic Ito-Volterra integral equations. International Journal of Applied Operational Research. 2016; 6 (4) :39-52
URL: http://ijorlu.liau.ac.ir/article-1-491-en.html
Volume 6, Number 4 (11-2016) Back to browse issues page
ژورنال بین المللی پژوهش عملیاتی International Journal of Applied Operational Research - An Open Access Journal
Persian site map - English site map - Created in 0.051 seconds with 797 queries by yektaweb 3503